If you need an accessible version of this item please contact JSTOR User Support

Wagering in Final Jeopardy!

George T. Gilbert and Rhonda L. Hatcher
Mathematics Magazine
Vol. 67, No. 4 (Oct., 1994), pp. 268-277
DOI: 10.2307/2690846
Stable URL: http://www.jstor.org/stable/2690846
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Wagering in Final Jeopardy!
Preview not available

Page Thumbnails

  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277